# SDR AALA20151006005

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 62,068 hours, 33,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHTS FROM ROW 3 - 6 INOPERATIVE.  R & R BATTERY PACK.  CEILING EMER LIGHTS FROM ROW 3 - 6 OPERATIONALLY CHECKED NORMAL.
